| Model Number |
457850 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
After trial leads were pulled, patient started having increased pain in his regular painful areas.Patient contributes his increased pain to the procedure.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.